# SDR GLBA20110701F

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,399 hours, 30,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE AFTER LANDING.  MX TROUBLESHOT SYS BY RUNNING BOTH PACKS AND ENGINES, RAN WINDSHIELD HEAT AND PRESSURIZING IN AUTO AND MANUAL, NO SMOKE OR ODOR NOTED, COULD NOT DUPLICATE DISCREPANCY.
